Metric and periodic lines in the Poincare ball model of hyperbolic geometry

Document Type: Research Paper

Authors

1 Afyon Kocatepe University Faculty of Science and Arts ANS Campus

2 Afyon Kocatepe University Faculty of Science and Arts

Abstract

In this paper, we prove that every metric line in the Poincare ball model of hyperbolic geometry is exactly a classical line of itself. We also proved nonexistence of periodic lines in the Poincare ball model of hyperbolic geometry.

Keywords

Main Subjects



Volume 38, Issue 3
September and October 2012
Pages 805-815
  • Receive Date: 17 September 2009
  • Revise Date: 19 January 2011
  • Accept Date: 19 January 2011